# SDR ASAA2012072292600

- Difficulty date: July 2, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 20,470 hours, 6,607 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Control Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN MASTER CAUTION WAS SELECTED, LT PACK LIGHT ILLUMINATED AND RESET WHEN MASTER CAUTION WAS PUSHED.   PERFORMED A PACK/ZONE TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-51-00-700-801.  SOFT FAULT FOR TCV ILLUMINATED. UPON VERIFY SECTION OF TEST FAULT LIGHT WENT OUT AND COULD NOT REPEAT FAULT.
